# SDR COMA0760502

- Difficulty date: July 28, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 33,538 hours, 31,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5540 - OVERBOARD COOL CAUTION MESSAGE ON IN FLIGHT.  AIRCRAFT DID NOT PRESSURIZE NORMALLY.  AIRCRAFT RETURNED BACK TO SAV AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 21-24-06-2.
